# SDR 251TR0006

- Difficulty date: March 2, 2004
- Submitted: April 8, 2004
- Operation: Air carrier
- Aircraft: N251TR
- Make and model: Boeing 737228
- Aircraft serial: 23792
- Aircraft time: 29,915 hours, 24,690 cycles
- System (JASC): 2210 · Autopilot System
- Part: Warning Horn
- Condition: Inoperative
- Location: Auto Pilot
- Stage of operation: NR
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

AUTO PILOT DISCONNECT AURAL WARNING INOP. MECHANIC STATED THAT WHEN HE ARRIVED IN CONTROL CABIN, THE AURAL WARNING C/B WAS OUT. THE C/B WAS RESET AND AN OPERATIONAL CHECK OF THE AURAL WARNING PERFORMED SATISFACTORILY PER MM 22-11-01. THERE HAVE BEEN NO FURTHER WRITE-UPS RELATED TO AUTO PILOT DISCONNECT AURAL WARNING.
